Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Multipliers on a Banach algebra with a bounded approximate identity

John Wayne Davenport

Vol. 63 (1976), No. 1, 131–135
Abstract

Let A be a Banach algebra with a bounded approximate identity {eα|α Λ}, and M(A) the multiplier algebra on A. In this paper, we obtain a representation for M(A) such that each multiplier operator appears as a multiplicative operator. The proof makes use of the weak-* compactness of the net {Teα|α Λ} and the algebraic properties of a multiplier.

Mathematical Subject Classification 2000
Primary: 46H20
Milestones
Received: 18 March 1975
Revised: 8 December 1975
Published: 1 March 1976
Authors
John Wayne Davenport